CSpace  > 应用数学研究所
Semiparametric varying-coefficient model with right-censored and length-biased data
Lin, Cunjie1; Zhou, Yong2,3
AbstractThe analysis of right-censored and length-biased data is commonly encountered in prevalent cohort studies. The special structure of length-biased data is different from the structure of traditional survival data and the methods for traditional survival data cannot be directly applied to length-biased data, because the assumption of independent censoring is often violated in the presence of biased sampling and the assumed model for the underlying population is no longer satisfied. In this paper, we propose a flexible semiparametric varying-coefficient model for analyzing the covariate effects on the population survival time under length-biased sampling. To estimate the parameters, we develop a three-stage estimation procedure, which can improve the efficiency of the estimators. In addition to the case where the censoring variable is independent of the covariates, we consider the case where the censoring variable depends on covariates. The asymptotic properties of the proposed estimators are derived under regularity conditions, and a resampling procedure is used to confirm the methods through simulations. Finally, we illustrate the methods using data concerning the Academy Awards. (C) 2016 Elsevier Inc. All rights reserved.
KeywordLength-biased data Local linear regression Right-censored Semiparametric varying-coefficient model
Funding ProjectNational Natural Science Foundation of China (NSFC)[71271128] ; State Key Program of the National Natural Science Foundation of China[71331006] ; NCMIS ; Shanghai University of Finance and Economics[211] ; Shanghai Leading Academic Discipline Project
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000385786600008
Citation statistics
Document Type期刊论文
Corresponding AuthorLin, Cunjie
Affiliation1.Renmin Univ China, Sch Stat, Beijing, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
3.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai, Peoples R China
Recommended Citation
GB/T 7714
Lin, Cunjie,Zhou, Yong. Semiparametric varying-coefficient model with right-censored and length-biased data[J]. JOURNAL OF MULTIVARIATE ANALYSIS,2016,152:119-144.
APA Lin, Cunjie,&Zhou, Yong.(2016).Semiparametric varying-coefficient model with right-censored and length-biased data.JOURNAL OF MULTIVARIATE ANALYSIS,152,119-144.
MLA Lin, Cunjie,et al."Semiparametric varying-coefficient model with right-censored and length-biased data".JOURNAL OF MULTIVARIATE ANALYSIS 152(2016):119-144.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.